# SDR SWAA2012021501457

- Difficulty date: January 28, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 74,447 hours, 65,492 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C2632011
- Part serial: 980
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B MID FLAP DELAMINATED.  REPAIRED MID FLAP PER EA.
